# SDR UALA2012111406557

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 43,331 hours, 16,741 cycles
- Engine: Iae V2527A5
- System (JASC): 2213 · Flight Controller
- Part: Fcu
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCU DISPLAY MALFUNCTIONING CLIMB-DESCENT.  VERTICAL SPEED WINDOW  SHOWS ZEROS IN OPEN CLIMB.  REPLACED FCU PER MM WITH KNOWN GOOD UNIT FROM ACFT 4019.  ACCOMPLISHED OPERATIONAL TEST OF THE AFS PER 22-96-00 AND LAND CAT III CAPABILITY TEST PER MM 22-97-00, OPS CHECKS GOOD, NO FAULTS NOTED.
